# SDR AALA201807169004

- Difficulty date: July 15, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 57,427 hours, 25,108 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: D57251216200
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BOTTOM TRAILING EDGE PYLON HYDRAULICS MOUNTING PLATE FASTENER HOLES AFT OF WING REAR PYLON BETWEEN RIBS 7 AND 8 WERE ELONGATED.  REPLACED THE PLATE IAW SRM 57-21-11-300-005.
